# SDR GRAA9533

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND FORWARD FLOOR TRACK LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BATTERY POWER SUPPLY.  OPERATIONAL CHECKED NORMAL, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
